# SDR KY7A2023012230038

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- Aircraft time: 37,586 hours, 50,211 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Not Reported
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R & R E2 HYDRAULIC PUMP RIGID LINE:  IAW SA277  CH 29-00-00.  PERFORMED ENGINE RUNS, NO LEAKS NOTED.
